Toprol xl overdose side effects

Common Questions and Answers about Toprol xl overdose side effects

toprol

Avatar f tn I took toprol xl for about 6years or more .. I switched times to take the meds meny times, most times nothing happend - but sometimes I got a few unwanted toprol side effects , I think with toprol and the dose your on, it would be a good thing to let your doctor know , and see what he thinks, before switching times . as he could have a good reason for the times your taking the drug ? Toprol xl is one nasty b.p med .. do you have any side effects from it ??
Avatar n tn I contacted my cardiologist because I had a couple episodes where it felt like my heart was fluttering. I have been on Toprol XL for a little over a year (25mg) due to having a afib attack last memorial day and having to be converted. I have been fine until lately when last Monday my BP shot up to 170/90. She had me do a holter study for 2 days to see what was happening. She told me that my heart rate was running too high and that I had a 30 second episode of atrial flutter.
443862 tn?1238003039 I actually was found to benefit from Toprol XL (also called Metoprolol Succinate ER). For me, the combo. of my Toprol and my benzo (Ativan/Lorazepam) have proven highly effective in my treatment for my panic disorder and panic attacks. I have never heard of it causing/increasing anxiety....most either get some relief, a lot of relief, or no relief from it for heart problems and panic attacks. I will look into this for you if you want, as to why it is causing your anxiety and panic.
Avatar n tn ) The doctor ordered an echo and found an EF of ~30%. I was titrated up to 150 mg Toprol XL and 10 mg of Lisinopril. Every test possible (EKG, holter, blood tests) was performed to rule out other causes of the decreased heart function. I was banned from strenuous activity (although the only time I didn't experience palpitations was during exersize, and I was running ~25 mi./week).
400867 tn?1371756694 Cymbalta 30 mg, Toprol XL 25 mg in the AM and 25 mg in the PM, Lipitor for my cholesterol and Klonopin as needed. I am supposed to take .25 mg in the morning and .5 at night but I don't always take it. Anyway, I have a call in to my psychiatrist because I don't know if it's the meds again or what. The Lexapro I was ok on for a month or so and then it started and now the Cymbalta, could it be the same thing? I never had these problems with the Paxil.
Avatar n tn My health has been such that my doctors feel a Cardiologist can wait till later. I've been on Toprol XL for a year and a half to control Tachacardia, and I am unable to work at this time. The last time I was discharged from a hospital, the doctor releasing me explained in layman's terms that my heart could neither contract nor relax fully, thus it was not pumping eficiently, and was under a constant strain trying to circulate the blood.
Avatar f tn 5mg of klonopin a day and 25 mg of Toprol XL. So maybe there would be more risk of interactions at higher doses. I would talk to your prescribing doctor and pharmacist about it.
Avatar f tn I also take Diovan for high blood pressure, Toprol XL for palpatations and rapid heart rate, Topamax for migraine prevention, Protonix for GERD. I just don't know how much longer my body will be able to go on. I am about to drop. I am willing to try to hang in there to see if it gets better. I had a message today when I got home from the rheumatolgist to call back in refernce to an appointment. My fingers are crossed.
Avatar f tn since that day i havent been able to throw up/eat certain things (spicy food/alcohol/some dairy/etc)/burp excessively/smoke/overeat/get riled up or excited/lift heavy things and/or exercise w/o having very serious side effects ( high b/p or high heartrate w/ palps..) i feel dead and alone and feel there must be some damage done there...